# SDR EIA2000297

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591015841
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND ON C6 CHECK, CORROSION AND MISLOCATED HOLES IN AFT CARGO DOOR JAMB.  REPAIRED AFT CARGO DOOR JAMB AT FS 737 TO FS 938.  REMOVED DAMAGED DOUBLERS, TRIM AND SPLICE.  FABRICATED AND INSTALLED REPAIR DOUBLERS PER ECRA 944-53-080-2.  (M)
